# SDR SWIA2020071451294

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR: LOWER SEAL RETAINER IS CORRODED.  (C-CHECK) RO 7/10/2020 REMOVED CORROSION DAMAGE FROM SERVICE DOOR SILL LWR AFT CORNER RETAINER REF SRM.  BLENDED AREA FOUND TO BE OUT OF LIMTS REF SRM.  INSTALLED NEW SVC DOOR SILL LWR AFT RETAINER ANGLE P/N 6041R38304-267 REF SRM AND DWG.  SSE CONTINUATION CARD FOR DETAILS.
